Publication
Title
Solution of periodic Poisson's equation and the Hartree-Fock approach for solids with extended electron states : application to linear augmented plane wave method
Author
Abstract
Language
English
Source (journal)
International journal of quantum chemistry. - New York, N.Y.
Publication
New York, N.Y. : 2002
ISSN
0020-7608
Volume/pages
89:2(2002), p. 57-85
ISI
000176681600001
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 09.06.2018
To cite this reference